Product search results for brand:Anadin: (showing 1 to 9 of 9)

Order by: Relevance | Price: Low to High, High to Low

Save for later
Anadin Extra - 12 tablets

Anadin Extra - 12 tablets

Anadin Extra tablets provide symptomatic relief of sprains, strains and rheumatic pains.

£1.82
More Information
Save for later
Anadin Extra - 16 Caplets

Anadin Extra - 16 Caplets

4 Advantage card points. Anadin Extra Caplets. Headaches & Migraines.Suitable for: Adults, the elderly and young persons aged 16 and over.Active Ingredients: Aspirin, Paracetamol, Caffeine.See details below, always read the label FREE Delivery on orders...

£1.76 - £1.76
Compare Prices
Save for later
Anadin Extra Soluble Tablets - 12

Anadin Extra Soluble Tablets - 12

12 Advantage card points. For Headaches & Migraines. Triple Action.See details below, always read the labelSuitable for: Adults & children over 16 yearsActive ingredients: Aspirin 300mg, Paracetamol 200mg, & Caffeine 45mg FREE Delivery on orders over...

£3.19
More Information
Save for later
Anadin Extra Triple Action - 12 Caplets

Anadin Extra Triple Action - 12 Caplets

4 Advantage card points. Targets source of pain. See details below, always read the labelSuitable for: Adults & children aged 12 years & overActive ingredients: Aspirin, Paracetamol, Caffeine. FREE Delivery on orders over 45 GBP.

£1.69
More Information
Save for later
Anadin Extra Triple Action Tablets - 32 Caplets

Anadin Extra Triple Action Tablets - 32 Caplets

12 Advantage card points. Aspirin - targets source of pain, Paracetamol - helps block pain signals, Caffeine - helps speed up pain relief. FREE Delivery on orders over 45 GBP.

£3.99
More Information
Save for later
Anadin Joint Pain 200mg Ibuprofen Tablets - 16

Anadin Joint Pain 200mg Ibuprofen Tablets - 16

4 Advantage card points. Anadin Joint Pain Tablets. Joint Pain & Inflammation. Lasts up to 8 hours.See details below, always read the labelSuitable for: Adults & children over 12 yearsActive ingredients: Ibuprofen 200mg FREE Delivery on orders over 45...

£1.83
More Information
Save for later
Anadin Original Caplets - 16

Anadin Original Caplets - 16

4 Advantage card points. Anadin Original Caplets. Headaches. Dual Action.See details below, always read the labelSuitable for: Adults & children over 16 yearsActive ingredients: Aspirin 325mg & Caffeine 15mg FREE Delivery on orders over 45 GBP.

£1.69
More Information
Save for later
Anadin Paracetamol 500mg Tablets - 16

Anadin Paracetamol 500mg Tablets - 16

4 Advantage card points. Anadin Paracetamol 500mg Tablets. Aches, Fever & Flu. Gentle on the stomach.See details below, always read the labelSuitable for: Adults & children over 6 yearsActive ingredients: Paracetamol 500mg FREE Delivery on orders over...

£1.69
More Information
Save for later
Anadin Ultra 200mg Ibuprofen Liquid Capsules - 16

Anadin Ultra 200mg Ibuprofen Liquid Capsules - 16

8 Advantage card points. Anadin Ultra Liquid Capsules. Back & Muscle Pain. Lasts up to 8 hours.See details below, always read the labelSuitable for: Adults & children over 12 yearsActive ingredients: Ibuprofen 200mg FREE Delivery on orders over 45 GBP.

£2.55
More Information